# SDR SWAA2022032996838

- Difficulty date: September 13, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 38,088 hours, 19,122 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: L/Hwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING TAL CORE HAS CRACK I/B SIDE MEASURES 3.25'L 3.5' FROM TRAILING EDGE 3' FROM UPPER JOINT / REF DMA#0177934 INSTALLED NEW TAIL FAIRING ON #3 CANOE REF AMM 27-51-18 CLR# 91774
